American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Zdeněk Frolík. Stone-Weierstrass theorems for $C(X)$ with the sequential topology . Proc. Amer. Math. Soc. 27 (1971) 486-494. MR 0270337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. S. Berney. A regular Lindel\"of semimetric space which has no countable network . Proc. Amer. Math. Soc. 26 (1970) 361-364. MR 0270336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yim-ming Wong. Lattice-invariant properties of topological spaces . Proc. Amer. Math. Soc. 26 (1970) 206-208. MR 0261549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. E. Vaughan. Spaces of countable and point-countable type . Trans. Amer. Math. Soc. 151 (1970) 341-351. MR 0266157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. H. B. Kemperman and Dorothy Maharam. $R\sp{c}$ is not almost Lindel\"of . Proc. Amer. Math. Soc. 24 (1970) 772-773. MR 0253285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Margaret Reames Wiscamb. The discrete countable chain condition . Proc. Amer. Math. Soc. 23 (1969) 608-612. MR 0248744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. M. Stephenson. A countable minimal Urysohn space is compact . Proc. Amer. Math. Soc. 22 (1969) 625-626. MR 0244942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. P. Franklin. On two questions of Moore and Mrowka . Proc. Amer. Math. Soc. 21 (1969) 597-599. MR 0251696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. M. Stephenson. Minimal first countable topologies . Trans. Amer. Math. Soc. 138 (1969) 115-127. MR 0238261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel E. Wulbert. Subsets of first countable spaces . Proc. Amer. Math. Soc. 19 (1968) 1273-1277. MR 0232346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stelios Negrepontis. Absolute Baire sets . Proc. Amer. Math. Soc. 18 (1967) 691-694. MR 0214031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. E. Dimitroff. Two characterizations of compact local trees . Trans. Amer. Math. Soc. 127 (1967) 204-220. MR 0210094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. H. Corson and J. Lindenstrauss. On function spaces which are Lindel\"of spaces . Trans. Amer. Math. Soc. 121 (1966) 476-491. MR 0187213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John Mack. On a class of countably paracompact spaces . Proc. Amer. Math. Soc. 16 (1965) 467-472. MR 0177388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1